# SDR CA040927004

- Difficulty date: September 22, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 4E305110
- Condition: Malfunctioned
- Location: Propeller Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) CREW REPORTED PROP DEICE MALFUNCTION.  ONE BOOT WAS FOUND FAILED. BOOT REPLACED AND AIRCRAFT RETURNED TO SERVICE.
